| Model Number |
6173 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
02/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy due to left lead placement.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the lead was explanted and replaced.
Additional Manufacturer Narrative
The date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.